Title

Asymptotic joint spectra of Cartesian powers of strongly regular graphs and bivariate Charlier–Hermite polynomials

College

College of Science

Department/Unit

Mathematics and Statistics Department

Document Type

Article

Source Title

Colloquium Mathematicum

Volume

162

Issue

1

First Page

1

Last Page

22

Publication Date

1-1-2020

Abstract

Generalizing previous work of Hora (1998) on the asymptotic spectral analysis for the Hamming graph H(n, q) which is the nth Cartesian power Kq□n of the complete graph Kq on q vertices, we describe the possible limits of the joint spectral distribution of the pair (G□n, G□n) of the nth Cartesian powers of a strongly regular graph G and its complement G, where we let n → ∞, and G may vary with n. This result is an analogue of the bivariate central limit theorem, and we obtain in this way the bivariate Poisson distributions and the standard bivariate Gaussian distribution, together with the product measures of univariate Poisson and Gaussian distributions. We also report a family of bivariate hypergeometric orthogonal polynomials with respect to the last distributions, which we call the bivariate Charlier–Hermite polynomials, and prove basic formulas for them. This family of orthogonal polynomials seems previously unnoticed, possibly because of its peculiarity. © Instytut Matematyczny PAN, 2020.

html

Digitial Object Identifier (DOI)

10.4064/cm7724-7-2019

Disciplines

Mathematics

Keywords

Graph theory; Hypergeometric series; Orthogonal polynomials; Hilbert space; Central limit theorem

Upload File

wf_no

This document is currently not available here.

Share

COinS